# SDR SWI2025F01503

- Difficulty date: June 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0153LH OUTBD FLAP, BACKSIDE/TOP HAS SMOKING RIVETS. CIRCLED WITH GREASE PENCIL.  (C-CHECK RO 11/01/2025)REPLACED SMOKING RIVETS ON LH OUTBD FLAP, BACKSIDE/TOP IAW REO#690-57-53-183, REV --, DATE: 2025-07-30. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337  SEE CONTINUE CARD FOR WORK PERFORMED.
